# SDR DXTA2025012902138

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N471QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500771
- Aircraft time: 1,140 hours, 862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006851
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: WITH POWER ON THE AIRCRAFT, WHEN SELECTING EMER LT TO ARM ALL EMERGENCY LIGHTS ILLUMINATE. CORRECTIVE ACTION: REPLACED FWD AND AFT EMERGENCY BATTERY PACKS. OPS CHECK GOOD. IAW PHENOM 350 MM CH 33-52-00
